July  2015, 11(3): 701-714. doi: 10.3934/jimo.2015.11.701

Levitin-Polyak well-posedness of a system of generalized vector variational inequality problems

1. 

School of Mathematics, Chongqing Normal University, Chongqing 400047, China, China

Received  February 2012 Revised  May 2014 Published  October 2014

In this paper, we introduce two types of Levitin-Polyak well-posedness for a system of generalized vector variational inequality problems. By means of a gap function of the system of generalized vector variational inequality problems, we establish equivalence between the two types of Levitin-Polyak well-posedness of the system of generalized vector variational inequality problems and the corresponding well-posednesses of the minimization problems. We also present some metric characterizations for the two types of Levitin-Polyak well-posedness of the system of generalized vector variational inequality problems. The results in this paper generalize, extend and improve some known results in the literature.
Citation: Jian-Wen Peng, Xin-Min Yang. Levitin-Polyak well-posedness of a system of generalized vector variational inequality problems. Journal of Industrial & Management Optimization, 2015, 11 (3) : 701-714. doi: 10.3934/jimo.2015.11.701
References:
[1]

J. Optim. Theory and Appl., 107 (2000), 547-557. doi: 10.1023/A:1026495115191.  Google Scholar

[2]

Bull. Austr. Math. Soc., 59 (1999), 433-442. doi: 10.1017/S0004972700033116.  Google Scholar

[3]

John Wiley & Sons, 1984.  Google Scholar

[4]

in Lecture Notes in Economics and Mathematical Systems, Springer-Verlag, Berlin, 294 (1987), 51-61. doi: 10.1007/978-3-642-46618-2_2.  Google Scholar

[5]

Report 6, Istituto di econometria e Matematica per le decisioni economiche, Universita Cattolica del Sacro Cuore, Milan, Italy, 1993. Google Scholar

[6]

Nonlinear Analysis, TMA, 69 (2008), 4585-4603. doi: 10.1016/j.na.2007.11.015.  Google Scholar

[7]

Lecture notes in economics and mathematical systems. Springer, Berlin 2005.  Google Scholar

[8]

J. Optim. Theory and Appl., 59 (1988), 369-390. doi: 10.1007/BF00940305.  Google Scholar

[9]

J. Optim. Theory and Appl., 132 (2007), 213-226. doi: 10.1007/s10957-006-9144-2.  Google Scholar

[10]

J. Optim. Theory and Appl., 141 (2009), 285-297. doi: 10.1007/s10957-008-9494-z.  Google Scholar

[11]

RAIRO Oper. Res., 37 (2003), 195-208. doi: 10.1051/ro:2003021.  Google Scholar

[12]

Springer-Verlag , 1993.  Google Scholar

[13]

In variational inequalities and complementarity problems, (Edited by R. W. Cottle, F. Giannessi, and J. L. Lions), John Wiley and Sins, New york, (1980), 151-186.  Google Scholar

[14]

Computers and Mathematics with Applications, 53 (2007), 1306-1316. doi: 10.1016/j.camwa.2006.09.009.  Google Scholar

[15]

J. Glob. Optim., 41 (2008), 117-133. doi: 10.1007/s10898-007-9169-6.  Google Scholar

[16]

J. Optim. Theory Appl., 5 (1970), 223-229. \vspace*{2pt}  Google Scholar

[17]

Nonlinear Analysis, TMA, 72 (2010), 373-381. doi: 10.1016/j.na.2009.06.071.  Google Scholar

[18]

J. Optim. Theory and Appl., 106 (2000), 165-182. doi: 10.1023/A:1004615325743.  Google Scholar

[19]

Math. Meth. Oper. Res., 53 (2001), 101-116. doi: 10.1007/s001860000100.  Google Scholar

[20]

SIAM J. Optim., 17 (2006), 243-258. doi: 10.1137/040614943.  Google Scholar

[21]

J. Glob. Optim., 37 (2007), 287-304. doi: 10.1007/s10898-006-9050-z.  Google Scholar

[22]

Numer. Funct. Anal. Optim., 31 (2010), 440-459. doi: 10.1080/01630563.2010.485296.  Google Scholar

[23]

J. Ind. Manag. Optim., 3 (2007), 671-684. doi: 10.3934/jimo.2007.3.671.  Google Scholar

[24]

J. Glob. Optim., 44 (2009), 159-174. doi: 10.1007/s10898-008-9310-1.  Google Scholar

[25]

Numer. Funct. Anal. Optim., 15 (1994), 889-907. doi: 10.1080/01630569408816598.  Google Scholar

[26]

Warszawa, Poland, 1952. Google Scholar

[27]

Numer. Funct. Anal. Optim., 30 (2009), 548-565. doi: 10.1080/01630560902987972.  Google Scholar

[28]

Soviet Mathematics Doklady, 7 (1966), 764-767. Google Scholar

[29]

J. Ind. Manag. Optim., 5 (2009), 683-696. doi: 10.3934/jimo.2009.5.683.  Google Scholar

[30]

in Decision and Control in Management Science, Kluwer Academic Publishers, 4 (2002), 367-377. doi: 10.1007/978-1-4757-3561-1_20.  Google Scholar

[31]

Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, 331 (1995), 171-192.  Google Scholar

[32]

Springer, Berlin, 1989.  Google Scholar

[33]

Lecture Notes in Economics and Mathematical Systems, Springer-Verlag, Berlin, 294 (1987), 194-207. doi: 10.1007/978-3-642-46618-2_13.  Google Scholar

[34]

springer, 2006.  Google Scholar

[35]

Numer. Funct. Anal. Optim., 3 (1981), 461-476. doi: 10.1080/01630568108816100.  Google Scholar

[36]

Mathematical Programming, 31 (1985), 206-219. doi: 10.1007/BF02591749.  Google Scholar

[37]

USSRJ. Comput. Math. Math. Phys., 6 (1966), 28-33. doi: 10.1016/0041-5553(66)90003-6.  Google Scholar

[38]

Math. Meth. Oper. Res., 67 (2008), 505-524. doi: 10.1007/s00186-007-0200-y.  Google Scholar

[39]

J. Optim. Theory Appl., 91 (1996), 257-266. doi: 10.1007/BF02192292.  Google Scholar

show all references

References:
[1]

J. Optim. Theory and Appl., 107 (2000), 547-557. doi: 10.1023/A:1026495115191.  Google Scholar

[2]

Bull. Austr. Math. Soc., 59 (1999), 433-442. doi: 10.1017/S0004972700033116.  Google Scholar

[3]

John Wiley & Sons, 1984.  Google Scholar

[4]

in Lecture Notes in Economics and Mathematical Systems, Springer-Verlag, Berlin, 294 (1987), 51-61. doi: 10.1007/978-3-642-46618-2_2.  Google Scholar

[5]

Report 6, Istituto di econometria e Matematica per le decisioni economiche, Universita Cattolica del Sacro Cuore, Milan, Italy, 1993. Google Scholar

[6]

Nonlinear Analysis, TMA, 69 (2008), 4585-4603. doi: 10.1016/j.na.2007.11.015.  Google Scholar

[7]

Lecture notes in economics and mathematical systems. Springer, Berlin 2005.  Google Scholar

[8]

J. Optim. Theory and Appl., 59 (1988), 369-390. doi: 10.1007/BF00940305.  Google Scholar

[9]

J. Optim. Theory and Appl., 132 (2007), 213-226. doi: 10.1007/s10957-006-9144-2.  Google Scholar

[10]

J. Optim. Theory and Appl., 141 (2009), 285-297. doi: 10.1007/s10957-008-9494-z.  Google Scholar

[11]

RAIRO Oper. Res., 37 (2003), 195-208. doi: 10.1051/ro:2003021.  Google Scholar

[12]

Springer-Verlag , 1993.  Google Scholar

[13]

In variational inequalities and complementarity problems, (Edited by R. W. Cottle, F. Giannessi, and J. L. Lions), John Wiley and Sins, New york, (1980), 151-186.  Google Scholar

[14]

Computers and Mathematics with Applications, 53 (2007), 1306-1316. doi: 10.1016/j.camwa.2006.09.009.  Google Scholar

[15]

J. Glob. Optim., 41 (2008), 117-133. doi: 10.1007/s10898-007-9169-6.  Google Scholar

[16]

J. Optim. Theory Appl., 5 (1970), 223-229. \vspace*{2pt}  Google Scholar

[17]

Nonlinear Analysis, TMA, 72 (2010), 373-381. doi: 10.1016/j.na.2009.06.071.  Google Scholar

[18]

J. Optim. Theory and Appl., 106 (2000), 165-182. doi: 10.1023/A:1004615325743.  Google Scholar

[19]

Math. Meth. Oper. Res., 53 (2001), 101-116. doi: 10.1007/s001860000100.  Google Scholar

[20]

SIAM J. Optim., 17 (2006), 243-258. doi: 10.1137/040614943.  Google Scholar

[21]

J. Glob. Optim., 37 (2007), 287-304. doi: 10.1007/s10898-006-9050-z.  Google Scholar

[22]

Numer. Funct. Anal. Optim., 31 (2010), 440-459. doi: 10.1080/01630563.2010.485296.  Google Scholar

[23]

J. Ind. Manag. Optim., 3 (2007), 671-684. doi: 10.3934/jimo.2007.3.671.  Google Scholar

[24]

J. Glob. Optim., 44 (2009), 159-174. doi: 10.1007/s10898-008-9310-1.  Google Scholar

[25]

Numer. Funct. Anal. Optim., 15 (1994), 889-907. doi: 10.1080/01630569408816598.  Google Scholar

[26]

Warszawa, Poland, 1952. Google Scholar

[27]

Numer. Funct. Anal. Optim., 30 (2009), 548-565. doi: 10.1080/01630560902987972.  Google Scholar

[28]

Soviet Mathematics Doklady, 7 (1966), 764-767. Google Scholar

[29]

J. Ind. Manag. Optim., 5 (2009), 683-696. doi: 10.3934/jimo.2009.5.683.  Google Scholar

[30]

in Decision and Control in Management Science, Kluwer Academic Publishers, 4 (2002), 367-377. doi: 10.1007/978-1-4757-3561-1_20.  Google Scholar

[31]

Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, 331 (1995), 171-192.  Google Scholar

[32]

Springer, Berlin, 1989.  Google Scholar

[33]

Lecture Notes in Economics and Mathematical Systems, Springer-Verlag, Berlin, 294 (1987), 194-207. doi: 10.1007/978-3-642-46618-2_13.  Google Scholar

[34]

springer, 2006.  Google Scholar

[35]

Numer. Funct. Anal. Optim., 3 (1981), 461-476. doi: 10.1080/01630568108816100.  Google Scholar

[36]

Mathematical Programming, 31 (1985), 206-219. doi: 10.1007/BF02591749.  Google Scholar

[37]

USSRJ. Comput. Math. Math. Phys., 6 (1966), 28-33. doi: 10.1016/0041-5553(66)90003-6.  Google Scholar

[38]

Math. Meth. Oper. Res., 67 (2008), 505-524. doi: 10.1007/s00186-007-0200-y.  Google Scholar

[39]

J. Optim. Theory Appl., 91 (1996), 257-266. doi: 10.1007/BF02192292.  Google Scholar

[1]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2699-2723. doi: 10.3934/dcds.2020382

[2]

Xuemin Deng, Yuelong Xiao, Aibin Zang. Global well-posedness of the $ n $-dimensional hyper-dissipative Boussinesq system without thermal diffusivity. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1229-1240. doi: 10.3934/cpaa.2021018

[3]

Tadahiro Oh, Yuzhao Wang. On global well-posedness of the modified KdV equation in modulation spaces. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2971-2992. doi: 10.3934/dcds.2020393

[4]

Tayeb Hadj Kaddour, Michael Reissig. Global well-posedness for effectively damped wave models with nonlinear memory. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021057

[5]

Yingdan Ji, Wen Tan. Global well-posedness of a 3D Stokes-Magneto equations with fractional magnetic diffusion. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3271-3278. doi: 10.3934/dcdsb.2020227

[6]

Pengyan Ding, Zhijian Yang. Well-posedness and attractor for a strongly damped wave equation with supercritical nonlinearity on $ \mathbb{R}^{N} $. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1059-1076. doi: 10.3934/cpaa.2021006

[7]

Mario Bukal. Well-posedness and convergence of a numerical scheme for the corrected Derrida-Lebowitz-Speer-Spohn equation using the Hellinger distance. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3389-3414. doi: 10.3934/dcds.2021001

[8]

Abraham Sylla. Influence of a slow moving vehicle on traffic: Well-posedness and approximation for a mildly nonlocal model. Networks & Heterogeneous Media, 2021, 16 (2) : 221-256. doi: 10.3934/nhm.2021005

[9]

Andreia Chapouto. A remark on the well-posedness of the modified KdV equation in the Fourier-Lebesgue spaces. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3915-3950. doi: 10.3934/dcds.2021022

[10]

Min Li. A three term Polak-Ribière-Polyak conjugate gradient method close to the memoryless BFGS quasi-Newton method. Journal of Industrial & Management Optimization, 2020, 16 (1) : 245-260. doi: 10.3934/jimo.2018149

[11]

Kazuhiro Kurata, Yuki Osada. Variational problems associated with a system of nonlinear Schrödinger equations with three wave interaction. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021100

[12]

Tao Wang. Variational relations for metric mean dimension and rate distortion dimension. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021050

[13]

Grace Nnennaya Ogwo, Chinedu Izuchukwu, Oluwatosin Temitope Mewomo. A modified extragradient algorithm for a certain class of split pseudo-monotone variational inequality problem. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021011

[14]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[15]

Mehmet Duran Toksari, Emel Kizilkaya Aydogan, Berrin Atalay, Saziye Sari. Some scheduling problems with sum of logarithm processing times based learning effect and exponential past sequence dependent delivery times. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021044

[16]

Dayalal Suthar, Sunil Dutt Purohit, Haile Habenom, Jagdev Singh. Class of integrals and applications of fractional kinetic equation with the generalized multi-index Bessel function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021019

[17]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[18]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[19]

Chiun-Chuan Chen, Hung-Yu Chien, Chih-Chiang Huang. A variational approach to three-phase traveling waves for a gradient system. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021055

[20]

Yumi Yahagi. Construction of unique mild solution and continuity of solution for the small initial data to 1-D Keller-Segel system. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021099

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (57)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]